Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subalgebras of group algebras


Author: Roger Rigelhof
Journal: Proc. Amer. Math. Soc. 23 (1969), 404-408
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0246996-5
MathSciNet review: 0246996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. T. Birtel, On a commutative extension of a Banach algebra, Proc. Amer. Math. Soc. 13 (1962), 815-822. MR 0176349 (31:624)
  • [2] T. A. Davis, The Wiener-Pitt phenomenon on semi-groups, Proc. Cambridge Philos. Soc. 59 (1963), 11-24. MR 0144153 (26:1701)
  • [3] E. Hewitt and K. Ross, Abstract harmonic analysis, Springer-Verlag, New York, 1963.
  • [4] T. S. Liu, On vanishing algebras, Proc. Amer. Math. Soc. 14 (1963), 162-166. MR 0144221 (26:1768)
  • [5] -, On invariant subspaces, Quarterly J. Math. 14 (1963), 231-239. MR 0151577 (27:1561)
  • [6] R. Rigelhof, Norm decreasing homomorphisms of measure algebras, Trans. Amer. Math. Soc. 136 (1969), 361-371. MR 0239004 (39:364)
  • [7] A. B. Simon, Vanishing algebras, Trans. Amer. Math. Soc. 92 (1959), 154-167. MR 0123919 (23:A1240)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246996-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society